Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Will taking medicine for TB viruses have any side effect on a kid ?

My son who is 2 yrs old was asked to take BCG vaccine for the 2nd time for which he had to undergo some test. 1st time the test was negative and was supposed to be given the vaccine but after taking an opinion they said it is not good to vaccinate twice for BCG. 2nd time again when the test was done a slight swelling occured and doctor said it is positive and tb viruses are slightly there in his body for which he has to take medicines for 3 months but baba is not ready to take medicines . After checking with doctor he said it could be given with little honey. His urine is red in colour which is frightful but doctor said not to worry. would like to know whether these medicines would not have any serious side effects on the other organs of the body. Kindly help us what should we do.
Asked On : Tue, 2 Aug 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, if you gave BCG once it provided immunity for life long. so there is no need to be given other dose. you got mountex test slight swelling occure in every child, if induration is more then 15mm then it considered as positive n start medicine for it. if swelling or induration is less then 15mm then no need to be started any medicine. after taking these drugs urine becomes red so do not worry about that ,its normal.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor